# SDR ASAA2016030715801

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 27,889 hours, 8,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L-1 DOOR LENS, FELL OFF & BROKE.  ACFT GROUNDED. INSTALLED NEW L-1 DOOR EMERGENCY LIGHT LENS.
